# SDR CALA2017121204411

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 49,816 hours, 20,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXIT EXTERNAL EMERGENCY EXIT LIGHT AND THE RIGHT GROUND ILLUMINATION EMERGENCY LIGHT AFT OF THE WING ARE INOP. REMOVED AND REPLACED POWER SUPPLY FOR EMERGENCY EXIT LIGHTS AT APPROX STA 727.  OPS CHECK GOOD. REF AMM 33-51-06-960-806.
